Crossref Citations
This Book has been
cited by the following publications. This list is generated based on data provided by Crossref.
Schoenberg, I. J.
1958.
Spline functions, convex curves and mechanical quadrature.
Bulletin of the American Mathematical Society,
Vol. 64,
Issue. 6,
p.
352.
Rogers, C. A.
and
Shephard, G. C.
1958.
Some extremal problems for convex bodies.
Mathematika,
Vol. 5,
Issue. 2,
p.
93.
Klee, Victor
1959.
Some characterizations of convex polyhedra.
Acta Mathematica,
Vol. 102,
Issue. 1-2,
p.
79.
Birch, B. J.
1959.
On 3N points in a plane.
Mathematical Proceedings of the Cambridge Philosophical Society,
Vol. 55,
Issue. 4,
p.
289.
Klee, Victor
1960.
Polyhedral sections of convex bodies.
Acta Mathematica,
Vol. 103,
Issue. 3-4,
p.
243.
Busemann, Herbert
Rivlin‡, T. J.
Slook, T. H.
Fulton, Curtis M.
Stein, Sherman K.
Lewis, F. A.
Buschman, R. G.
Grimm, C. A.
Elyash, Ernest S.
Laush, George
and
Levine, Norman
1960.
Mathematical Notes.
The American Mathematical Monthly,
Vol. 67,
Issue. 3,
p.
248.
Shephard, G. C.
1960.
Inequalities between mixed volumes of convex sets.
Mathematika,
Vol. 7,
Issue. 2,
p.
125.
Farahat, H. K.
and
Mirsky, L.
1960.
Permutation endomorphisms and refinement of a theorem of Birkhoff.
Mathematical Proceedings of the Cambridge Philosophical Society,
Vol. 56,
Issue. 4,
p.
322.
Rivlin, T. J.
and
Shapiro, H. S.
1961.
A Unified Approach to Certain Problems of Approximation and Minimization.
Journal of the Society for Industrial and Applied Mathematics,
Vol. 9,
Issue. 4,
p.
670.
Andrews, George E.
1961.
An asymptotic expression for the number of solutions of a general class of Diophantine equations.
Transactions of the American Mathematical Society,
Vol. 99,
Issue. 2,
p.
272.
Wall, D. D.
Johnson, Elbert
Wylie, C. R.
Mirsky, L.
Johnson, H. H.
Thomas, Dina Gladys S.
Levine, Norman
Gould, H. W.
Wouk, Arthur
Salenius, A.
Bear, H. S.
and
Matsuoka, Yoshio
1961.
Mathematical Notes.
The American Mathematical Monthly,
Vol. 68,
Issue. 5,
p.
460.
Spitzer, F.
and
Widom, H.
1961.
The circumference of a convex polygon.
Proceedings of the American Mathematical Society,
Vol. 12,
Issue. 3,
p.
506.
Smith, Cedric A. B.
1961.
Consistency in Statistical Inference and Decision.
Journal of the Royal Statistical Society Series B: Statistical Methodology,
Vol. 23,
Issue. 1,
p.
1.
Bellman, Richard
and
Karush, William
1962.
Mathematical Programming and the Maximum Transform.
Journal of the Society for Industrial and Applied Mathematics,
Vol. 10,
Issue. 3,
p.
550.
Asplund, E.
Grosswald, E.
and
Grünbaum, B.
1962.
On a Measure of Asymmetry of Convex Bodies.
Mathematical Proceedings of the Cambridge Philosophical Society,
Vol. 58,
Issue. 2,
p.
217.
Stoer, J.
and
Witzgall, C.
1962.
Transformations by diagonal matrices in a normed space.
Numerische Mathematik,
Vol. 4,
Issue. 1,
p.
158.
Bauer, F. L.
1962.
On the field of values subordinate to a norm.
Numerische Mathematik,
Vol. 4,
Issue. 1,
p.
103.
Croft, H. T.
1962.
Two problems on convex bodies.
Mathematical Proceedings of the Cambridge Philosophical Society,
Vol. 58,
Issue. 1,
p.
1.
1962.
Correspondence.
Proceedings of the IRE,
Vol. 50,
Issue. 2,
p.
199.
Klee, Victor
1963.
The Euler Characteristic in Combinatorial Geometry.
The American Mathematical Monthly,
Vol. 70,
Issue. 2,
p.
119.